Volume 18, Number 4, October-December 2012
|Page(s)||1207 - 1224|
|Published online||27 March 2012|
Controllability properties for the one-dimensional Heat equation under multiplicative or nonnegative additive controls with local mobile support∗,∗∗
Departamento de Matemáticas, Estadística y Computación, Avda. de
los Castros, s/n, Universidad de Cantabria, 39005
2 Department of Mathematics, Washington State University, Pullman, 99164-3113 WA, USA
Revised: 7 November 2011
We discuss several new results on nonnegative approximate controllability for the one-dimensional Heat equation governed by either multiplicative or nonnegative additive control, acting within a proper subset of the space domain at every moment of time. Our methods allow us to link these two types of controls to some extend. The main results include approximate controllability properties both for the static and mobile control supports.
Mathematics Subject Classification: 35K05 / 35K20 / 93B05
Key words: Parabolic equation / approximate controllability / multiplicative controls / nonnegative locally distributed controls
© EDP Sciences, SMAI, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.